Now showing items 21-40 of 216

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Aydoğan, S. M., Yemişci, A. & Polatoğlu, Y. (2012). Some properties of starlike harmonic mappings. Journal of Inequalities and Applications, 2012(1), 1-5. doi:10.1186/1029-242X-2012-163 [1]
      Babaoğlu, C. & Erbay, S. (2004). Two-dimensional wave packets in an elastic solid with couple stresses. International Journal of Non-Linear Mechanics, 39(6), 941-949. doi:10.1016/S0020-7462(03)00076-3 [1]
      Babaoğlu, C., Eden, A. & Erbay, S. (2004). Global existence and nonexistence results for a generalized Davey–Stewartson system. Journal of Physics A: Mathematical and General, 37(48), 11531-11546. doi:10.1088/0305-4470/37/48/002 [1]
      Bakirtaş, İ. & Demiray, H. (2003). Amplitude modulation of nonlinear waves in fluid-filled tapered tubes. Theoretical and Mathematical Physics, 137(3), 1635-1644. doi:10.1023/B:TAMP.0000007912.49768.23 [1]
      Bakirtaş, İ., & Demıray, H. (2004). Modulation of nonlinear waves near the marginal state of instability in fluid-filled elastic tubes. Applied Mathematics and Computation, 149(1), 83-101. doi:10.1016/S0096-3003(02)00958-X [1]
      Bakırtaş, I. & Demiray, H. (2005). Weakly non-linear waves in a tapered elastic tube filled with an inviscid fluid. International Journal of Non-Linear Mechanics, 40(6), 785-793. doi:10.1016/j.ijnonlinmec.2004.03.003 [1]
      Bakırtaş, İ. & Demiray, H. (2004). Amplitude modulation of nonlinear waves in a fluid-filled tapered elastic tube. Applied Mathematics and Computation, 154(3), 747-767. doi:10.1016/S0096-3003(03)00748-3 [1]
      Barlow, Martin T. & Karlı, D. (2021). Some boundary Harnack principles with uniform constants. Potential Analysis, 1-14. doi:10.1007/s11118-021-09922-3 [1]
      Bektas, B., & Dursun, U. (2016). On spherical submanifolds with finite type spherical gauss map. Advances in Geometry, 16(2), 243-251. doi:10.1515/advgeom-2016-0005 [1]
      Bektaş, B. & Dursun, U. (2015). Timelike rotational surfaces of elliptic, hyperbolic and parabolic types in minkowski space E-1(4) with pointwise 1-type gauss map. Filomat, 29(3), 381-392. doi:10.2298/FIL1503381B [1]
      Bektaş, B., Canfes, E. Ö. & Dursun, U. (2016). Pseudo-spherical submanifolds with 1-type pseudo-spherical gauss map. Results in Mathematics, 71(3-4), 867-887. doi:10.1007/s00025-016-0560-9 [1]
      Bektaş, B., Canfes, E. Ö. & Dursun, U. (2017). Classification of surfaces in a pseudo-sphere with 2-type pseudo-spherical gauss map. Mathematische Nachrichten, 290(16), 2512-2523. doi:10.1002/mana.201600498 [1]
      Borluk, H. & Erbay, S. (2011). Stability of solitary waves for three-coupled long wave-short wave interaction equations. IMA Journal of Applied Mathematics, 76(4), 582-598. doi:10.1093/imamat/hxq044 [1]
      Borluk, H. & Kalisch, H. (2012). Particle dynamics in the KdV approximation. Wave Motion, 49(8), 691-709. doi:10.1016/j.wavemoti.2012.04.007 [1]
      Borluk, H., Erbay, H. A. & Erbay, S. (2010). Non-existence and existence of localized solitary waves for the two-dimensional long-wave–short-wave interaction equations. Applied Mathematics Letters, 23(4), 356-360. doi:10.1016/j.aml.2009.10.010 [1]
      Borluk, H., Muslu, G. M. & Erbay, H. A. (2007). A numerical study of the long wave–short wave interaction equations. Mathematics and Computers in Simulation, 74(2), 113-125. doi:10.1016/j.matcom.2006.10.016 [1]
      Bıyıkoğlu, T. & Civan, Y. (2012). Four-cycled graphs with topological applications. Annals of Combinatorics, 16(1), 37-56. doi:10.1007/s00026-011-0120-7 [1]
      Bıyıkoğlu, T. & Leydold, J. (2010). Semiregular trees with minimal laplacian spectral radius. Linear Algebra and its Applications, 432(9), 2335-2341. doi:10.1016/j.laa.2009.06.014 [1]
      Bıyıkoğlu, T. & Leydold, J. (2012). Dendrimers are the unique chemical trees with maximum spectral radius. MATCH-Communications in Mathematical and in Computer Chemistry, 68(3), 851-854. [1]
      Bıyıkoğlu, T. & Leydold, J. (2012). Graphs of given order and size and minimum algebraic connectivity. Linear Algebra and its Applications, 436(7), 2067-2077. doi:10.1016/j.laa.2011.09.026 [1]